# SDR UALA2009082402629

- Difficulty date: August 22, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 67,212 hours, 19,392 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Part number: S343T00339
- Part serial: 2
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE STARTED GOT R SPAR VALVE EICAS FOLLOWED BY R ENG VALVE.  RIGHT ENG SPOOLED DOWN.  REPLACED SPAR VALVE ACTUATOR.  OP CHECKED GOOD.
